RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 4, Pages 517–530 (Mi mz128)  

This article is cited in 2 scientific papers (total in 2 papers)

Stability Theorems in the First-Order Approximation for Differential Inclusions

V. S. Klimov

P. G. Demidov Yaroslavl State University

Abstract: We establish multi-valued and infinite-dimensional versions of stability theorems in the first-order approximation. The differential inclusions treated as first-order approximations can be nonautonomous and, in several cases under study, nonhomogeneous with respect to the phase variable. We outline applications in stability theory of solutions to parabolic inclusions.

DOI: https://doi.org/10.4213/mzm128

Full text: PDF file (233 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:4, 478–489

Bibliographic databases:

UDC: 517.958
Received: 22.01.2003

Citation: V. S. Klimov, “Stability Theorems in the First-Order Approximation for Differential Inclusions”, Mat. Zametki, 76:4 (2004), 517–530; Math. Notes, 76:4 (2004), 478–489

Citation in format AMSBIB
\Bibitem{Kli04}
\by V.~S.~Klimov
\paper Stability Theorems in the First-Order Approximation for Differential Inclusions
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 4
\pages 517--530
\mathnet{http://mi.mathnet.ru/mz128}
\crossref{https://doi.org/10.4213/mzm128}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2112068}
\zmath{https://zbmath.org/?q=an:1083.34039}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 4
\pages 478--489
\crossref{https://doi.org/10.1023/B:MATN.0000043478.69896.74}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000224874900022}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-5044227258}


Linking options:
  • http://mi.mathnet.ru/eng/mz128
  • https://doi.org/10.4213/mzm128
  • http://mi.mathnet.ru/eng/mz/v76/i4/p517

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Klimov, “The Bohl index of a homogeneous parabolic inclusion”, Izv. Math., 75:2 (2011), 347–370  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Klimov V.S., “Strength and Stability of the Bohl Index”, Differ. Equ., 51:5 (2015), 592–604  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:435
    Full text:135
    References:50
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019